# SDR CALA2012100400642

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11311
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 747, BETWEEN STRINGER 8L AND 9L IS CRACKED AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT BRACKET INBD ATTACH FASTENER.  CRACK NOTED DURING ACCOMPLISHMENT OF STEP 4 OF EA 5310-04716, REV C, MFEC REPAIRED IAW EA 5310-04716, REV C, OP1.
